Access Restriction

Author Tsuda, Takao ♦ Matsumoto, Hiroshi
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1966
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The feasibility of Monte Carlo linear extrapolation of multivariable functions is discussed. The method considered is a modified version of the Monte Carlo method for linear interpolation. An effective truncation procedure is introduced, which not only economizes the machine time to a greet extent, but also serves for the purpose of variance reduction. A few examples were tested, all of which have shown that the method is promising.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1966-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 13
Issue Number 1
Page Count 8
Starting Page 143
Ending Page 150

Open content in new tab

   Open content in new tab
Source: ACM Digital Library